IEEE - Institute of Electrical and Electronics Engineers, Inc. - Approximation and Monotonicity of the Maximal Invariant Ellipsoid for Discrete-Time Systems by Bounded Controls

Author(s): Bin Zhou ; Guang-Ren Duan ; Zongli Lin
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2010
Volume: 55
Page Count: 7
Page(s): 440 - 446
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2009.2036324
Regular:

An analytic approximation of the maximal invariant ellipsoid for a discrete-time linear system with bounded controls is derived. The approximation is expressed explicitly in terms of the... View More

Advertisement